Random fixed point of Meir-Keeler contraction mappings and its application

Document Type: Research Articles

Author

Department of Mathematics, Islamic Azad University, Arak-Branch, Arak, Iran.

Abstract

In this paper we introduce a generalization of Meir-Keeler contraction for
random mapping T : Ω×C → C, where C be a nonempty subset of a Banach
space X and (Ω,Σ) be a measurable space with  being a sigma-algebra of sub-
sets of. Also, we apply such type of random fixed point results to prove the
existence and unicity of a solution for an special random integral equation.

[1] A. Meir, E. Keeler. A theorem on contraction mapping, J. Math. Anal. Appl.
28 (1969), 326-329.
[2] A. Branciari. A xed point theorem for mapping satisfying a general contractive
condition of integral type, Int. J. Math. Math. Sci. 29 (2002), 531-536.
[3] I. Beg, Minimal displacement of random variables under lipschitz random maps,
Topological Methods in Nonlinear Analysis Journal of the Juliusz Schauder Cen-
ter 19(2002), 391397
[4] S. Plubtieng, P. Kumam, R. Wangkeeree, Approximation of a common random
xed point for a nite family of random operators, Inter. J. Math. Math. Sci.
Volume 2007, Article ID 69626, 12 pages